# SDR ASAA2014111409658

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,369 hours, 9,572 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ON PRESSURIZATION SYSTEM ON.  ACFT GROUNDED.  REPOSITIONED SELECTOR TO MANUAL THEN BACK.  AUTOFAIL REMAINS EXTINGUISHED, OK FOR SERVICE.
